# SDR FDEA200902270753

- Difficulty date: February 27, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- Aircraft time: 42,698 hours, 29,945 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 651725513
- Condition: Cracked
- Location: Nr 8 Slat Act
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT ACTUATOR INBD AND OTBD ATTACH BRACKET INSIDE PLATES ARE CRACKED.  REMOVED I/B & O/B BRACKETS AT NR 8 SLAT ACTUATOR IAW EA 7-5750-126801 AND SRM 51-30-2 AND S.B. B727-57-0130. FABRICATED 2EA. STEEL DOUBLERS AND 2EA. WEBS IAW EA 7-5750-126801 AND S.B. B727-57-0130, FIG. 1. TREATED AND PRIMED AND CAD PLATED REPAIR PARTS IAW EA 7-5750-126801 AND SRM 51-10-2. INSTALLED PLATES AND WEBS IAW EA 7-5750-126801 AND SRM 51-30-2 AND S.B. B727-57-0130, FIG. 1.
